# SDR MWEA040053

- Difficulty date: April 12, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 40,909 hours, 43,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3936190
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLASH GUARD FOR G-1 GALLEY AT STATION 160 APPEARS TO BE CORRODED IN SEVERAL AREAS.  FABRICATED AND INSTALLED FITTINGS,FILLER AND PANEL 21.
